# SDR DL757081273

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,838 hours, 30,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN FLAP L/E GOUGED ON I/B END.  BLENDED OUT GOUGE IAW 757 SRM 51-10-02; OUT OF LIMITS.  INSTALLED REPAIR DOUBLER, FILLER, AND CAP END IAW 757 SRMS 51-46-02 AND 57-53-01.
